Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 13 found articles
 
 
  Constructive finite free resolutions
 
 
Title: Constructive finite free resolutions
Author: Coquand, Thierry
Quitté, Claude
Appeared in: Manuscripta mathematica
Paging: Volume 137 (2011) nr. 3-4 pages 331-345
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands